MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC LEVEL 1 CONVECTIVE WARMER - 220 VOLT CONFIGURATION; WARMER, THERMAL, INFUSION FLUID

SMITHS MEDICAL ASD, INC LEVEL 1 CONVECTIVE WARMER - 220 VOLT CONFIGURATION; WARMER, THERMAL, INFUSION FLUID
Catalog Number L1-CW-220V
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device doesn't heat.There was no patient involvement and no patient harm reported.
 
Additional Manufacturer Narrative
B3.Date of event: unknown.No information has been provided to date.Investigation summary: the affected device was returned for evaluation.The device looks in good condition.The warming hose and power cord were provided.Functional test in according to pwi-10013061.The problem can not be duplicated.Electrical safety and functional test passed.The service history review identified there was no indication that the complaint was related to a service of the device within the review period.

Brand Name
LEVEL 1 CONVECTIVE WARMER - 220 VOLT CONFIGURATION
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC
6000 nathan lane n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key20296545
Report Number3012307300-2024-09867
Device Sequence Number7199689
Product Code DWJ
UDI-Device Identifier15019517121551
UDI-Public(01)15019517121551(11)210914
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K181699
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberL1-CW-220V
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2024
Initial Report FDA Received Date09/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/14/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown